Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

20 years old female have aterrible hair loss problem. Should I continue the use of tugain or not ?

hi,i am a 20 years ols female.have aterrible hair loss problem.looks like female alopecia .i have been using tugain gel and solution since last one year now but dosnt show any results.please guide me if i should continue the use of tugain or not.the hair seems be thining only. 2o years old problem is of hair loss.its female alopecia rather.thiningof hair from the front portions of thescalp.i have been under medicationsince last 1 year now.have been using tugain solution 5% first and then tugain gel 5%.there dosnt seemany progress in hair growth. rather the hair thining seems to have increased.please guide me if i should continue the use of tugain or not.and if not then what.
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
You need proper investigations like ,Hb,serum iron level,thyroid profile,hormonal profile etc.Tugain is alright,but usually 5% is not given for long in females ,as it can cause facial hair growth.Irregular periods is an important cause of hair loss in females.Take care of your diet too & no crash dieting.Take lot of sprouts, proteins,green leafy vegetables,8-10 glasses of water & good sleep.Avoid Chinese food,burgers,pizza, sweets and fried foods.So for investigations you need to consult a dermatologist soon.
Take care,
Answered: Tue, 11 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor